Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/196219
Title: О решении краевой задачи типа Карлемана для метааналитических функций в случае круга и дробно-линейного сдвига контура
Authors: Зверович, Эдмунд Иванович
Фатулаев, Буба Фатулаевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2001
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2001. - № 1. – С. 55-60.
Abstract: On solution of the boundary value problem of the Carleman type for meta-analytic functions for disk and the linear-fractional homeomorphism of the contour.
URI: http://elib.bsu.by/handle/123456789/196219
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2001, №1 (январь)

Files in This Item:
File Description SizeFormat 
55-60.pdf3,4 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.